# SDR SWAA010175

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 60,404 hours, 65,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 3 EXTERNAL FUSELAGE SKIN CRACK AT BS 580, ABOVE STR 10L.  REPAIRED SKIN PER RA.
